Rings of almost unit stable rank 1

Authors

  • I. S. Vasyunyk Львiв. нац. ун-т iм. I. Франка
  • B. V. Zabavskii

Abstract

We introduce the notion of a ring of almost unit stable rank 1 as generalization of a ring of unit stable rank 1. We prove that the ring of almost unit stable rank 1 with the nonzero Jacobson radical is a ring of unit stable rank 1 and is also a 2-good ring. We introduce the notion of an almost 2-good ring. We show that an adequate domain is an almost 2-good ring.

Published

25.06.2011

Issue

Section

Short communications

How to Cite

Vasyunyk, I. S., and B. V. Zabavskii. “Rings of Almost Unit Stable Rank 1”. Ukrains’kyi Matematychnyi Zhurnal, vol. 63, no. 6, June 2011, pp. 840-3, https://umj.imath.kiev.ua/index.php/umj/article/view/2767.